# SDR SWAA2021031150318

- Difficulty date: February 20, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; R/H TRANSITION ANGLE STA 500A TO 500G +10 NEEDS TO BE REPLACED DUE TO CORROSION OUT OF LIMITS REF N/R'S D177478; D177483; D177484 / REPLACED RH TRANS. ANGLE STA 500A TO STA. 500G+10 IAW SRM 53-00-53-2R-5 AND EA 21-153-00430.
